# SDR UPS96220819

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bar Net Casting
- Part number: 654939816
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING NRC NR 577416, FOUND CORROSION IN BARRIER NET CASTING WELL NEXT TO DRAIN HOLE STA 362 RBL 61 WL 207.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-6.  REMOVED AND REPLACED BARRIER NET CASTING STA 362 RBL 61 WL 207 IAW SRM'S 51-30-5, 51-30-2.
